# SDR ASAA2021093036394

- Difficulty date: September 30, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 146A750124
- Part serial: UNK
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TIE DOWN FITTING IS WORN AND GOUGED APPROXIMATELY AT STA 727H.DOT: C538. GROUNDED - YES. EVALUATED AFT CARGO RH TIE DOWN FITTING AT STA 727H, REMAING MATERIAL 0.201 AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2-4-B-(2); REPAIRED TRACK PER B737-800 ARM 53-00-53-2R-3; THIS CARD WORKED IN CONJUNCTION WITH CUST CARD G1606028DOT REMOVED.
